# SDR GAIA9814

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591422
- Condition: Cracked
- Location: Bs 817
- Part time: 50,014 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE FUSELAGE SKIN PER AD 81-26-03R1 SIX CRACKS WERE FOUND AT STATION 817.  FOUR CRACKS BETWEEN L2R ANDL3R AND TWO CRACKS BETWEEN L1 AND L2L.  THE SKIN WAS REPAIRED IAW SERVICE REWORK DRAWING J060143.  (M)
